Home>drugs by ailments>Common cold symptoms>chlorpheniramine maleate + paracetamol + phenylephrine

Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Information about Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Chlorpheniramine Maleate + Paracetamol + Phenylephrine Uses

Chlorpheniramine Maleate+Paracetamol+Phenylephrine is used in the treatment of common cold symptoms.

How Chlorpheniramine Maleate + Paracetamol + Phenylephrine works

Chlorpheniramine Maleate + Paracetamol + Phenylephrine is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Common side effects of Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Nausea, Vomiting, Allergic reaction, Sleepiness, Headache
CONTENT DETAILS
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated:
12 Apr 2021 | 07:50 PM (UTC)

Want to know more?

Read Our Editorial Policy

Available Medicine for Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Febrex PlusIndoco Remedies Ltd
55 to ₹915 variant(s)
Maxtra PZuventus Healthcare Ltd
36 to ₹934 variant(s)
Solvin ColdIpca Laboratories Ltd
51 to ₹684 variant(s)
Delcon PlusVeritaz Healthcare Ltd
43 to ₹773 variant(s)
Sumo Cold PcfAlkem Laboratories Ltd
56 to ₹822 variant(s)
Coriminic PWanbury Ltd
50 to ₹732 variant(s)
Cozy-KidInd Swift Laboratories Ltd
31 to ₹642 variant(s)
TusQ-PBlue Cross Laboratories Ltd
47 to ₹742 variant(s)
Sinus 77Dales Pharmaceuticals Ltd
29 to ₹432 variant(s)
Alex P PaedGlenmark Pharmaceuticals Ltd
661 variant(s)

Expert advice for Chlorpheniramine Maleate + Paracetamol + Phenylephrine

  • Chlorpheniramine Maleate + Paracetamol + Phenylephrine helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Frequently asked questions for Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Chlorpheniramine Maleate + Paracetamol + Phenylephrine

Q. What is Chlorpheniramine Maleate+Paracetamol+Phenylephrine?

Chlorpheniramine Maleate+Paracetamol+Phenylephrine is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Chlorpheniramine Maleate+Paracetamol+Phenylephrine?

Yes, Chlorpheniramine Maleate+Paracetamol+Phenylephrine is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can the use of Chlorpheniramine Maleate+Paracetamol+Phenylephrine cause dizziness?

Yes, the use of Chlorpheniramine Maleate+Paracetamol+Phenylephrine can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Chlorpheniramine Maleate+Paracetamol+Phenylephrine cause damage to liver?

Chlorpheniramine Maleate+Paracetamol+Phenylephrine is usually safe when taken according to the recommended dose. However, an overdose of Chlorpheniramine Maleate+Paracetamol+Phenylephrine can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. Can I stop taking Chlorpheniramine Maleate+Paracetamol+Phenylephrine when I am relieved of my symptoms?

Chlorpheniramine Maleate+Paracetamol+Phenylephrine is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. What is the recommended storage condition for the Chlorpheniramine Maleate+Paracetamol+Phenylephrine?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

INDIA’S LARGEST HEALTHCARE PLATFORM

160M+
Visitors
27M+
Orders Delivered
1800+
Cities
Get the link to download App
Reliable

All products displayed on Tata 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

Tata 1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Find affordable medicine substitutes, save up to 50% on health products, up to 80% off on lab tests and free doctor consultations.

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform

Know More About Tata 1mgdownArrow

Access medical and health information

Tata 1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1800 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on Tata 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.